A new class of amplitude functions for the stationary phase method on an abstract wiener space

Research output: Contribution to journalArticle

Abstract

A stochastic oscillatory integral is a probabilistic counterpart to a Feynman path integral, and the stationary phase method for stochastic oscillatory integrals relates to the semi-classical limits in the Feynman path integral theory.A complete stationary phasemethod for stochastic oscillatory integrals has not been achieved yet. In this paper, a new class of amplitude functions of stochastic oscillatory integrals is introduced, and it is shown that the stationary phase method works for the class.

Original languageEnglish
Pages (from-to)219-228
Number of pages10
JournalKyushu Journal of Mathematics
Volume69
Issue number1
DOIs
Publication statusPublished - Jan 1 2015

Fingerprint

Abstract Wiener Space
Oscillatory Integrals
Stationary Phase
Stochastic Integral
Feynman Path Integral
Semiclassical Limit
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

A new class of amplitude functions for the stationary phase method on an abstract wiener space. / Taniguchi, Setsuo.

In: Kyushu Journal of Mathematics, Vol. 69, No. 1, 01.01.2015, p. 219-228.

Research output: Contribution to journalArticle

@article{6cd1cd30cbd144d0b432545f524f222e,
title = "A new class of amplitude functions for the stationary phase method on an abstract wiener space",
abstract = "A stochastic oscillatory integral is a probabilistic counterpart to a Feynman path integral, and the stationary phase method for stochastic oscillatory integrals relates to the semi-classical limits in the Feynman path integral theory.A complete stationary phasemethod for stochastic oscillatory integrals has not been achieved yet. In this paper, a new class of amplitude functions of stochastic oscillatory integrals is introduced, and it is shown that the stationary phase method works for the class.",
author = "Setsuo Taniguchi",
year = "2015",
month = "1",
day = "1",
doi = "10.2206/kyushujm.69.219",
language = "English",
volume = "69",
pages = "219--228",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "1",

}

TY - JOUR

T1 - A new class of amplitude functions for the stationary phase method on an abstract wiener space

AU - Taniguchi, Setsuo

PY - 2015/1/1

Y1 - 2015/1/1

N2 - A stochastic oscillatory integral is a probabilistic counterpart to a Feynman path integral, and the stationary phase method for stochastic oscillatory integrals relates to the semi-classical limits in the Feynman path integral theory.A complete stationary phasemethod for stochastic oscillatory integrals has not been achieved yet. In this paper, a new class of amplitude functions of stochastic oscillatory integrals is introduced, and it is shown that the stationary phase method works for the class.

AB - A stochastic oscillatory integral is a probabilistic counterpart to a Feynman path integral, and the stationary phase method for stochastic oscillatory integrals relates to the semi-classical limits in the Feynman path integral theory.A complete stationary phasemethod for stochastic oscillatory integrals has not been achieved yet. In this paper, a new class of amplitude functions of stochastic oscillatory integrals is introduced, and it is shown that the stationary phase method works for the class.

UR - http://www.scopus.com/inward/record.url?scp=84930972091&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84930972091&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.69.219

DO - 10.2206/kyushujm.69.219

M3 - Article

AN - SCOPUS:84930972091

VL - 69

SP - 219

EP - 228

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 1

ER -